MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The production record was reviewed and there were no atypical events or occurrences that could account for this event.One ncr was opened against the raw material lot y44 used on this batch, this resulted in an evaluation that finally concluded that any neutral electrodes manufactured using lot y44 were fully conforming to the specifications of iec 60601-2-2.With this conclusion and the available details from the adverse event it is determined that there is no causal link between this ncr and the adverse event.Furthermore, there are no other atypical events or occurrences during production that suggest a product quality issue with the neutral electrode.Information provided by the customer was reviewed.They have confirmed that the pad was incorrectly orientated when compared to the instructions for use.It is concluded that the cause of this event is failure to follow the instructions for use.
 
Event or Problem Description
On 27th january 2023 received a customer complaint regarding: it was reported that during a procedure the patient received a minor burn on the skin.The patient was burned on the skin.It is a 2 inch burn along the ground pad.The ground pad was placed on the patient's left thigh and extended along the cross of the knee.The patient was prone (face down) and the pad was placed on the backside of the hamstring, with part of the pad extending across the crease in the backside of their knee.Several pads from the same lot used in earlier cases and after this case without any issues.Patient sustained 2nd degree burns and was treated with cream.Due to the medical intervention to preclude impairment, nissha medical technologies limited has found this to be a reportable event.

Brand Name
STRYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview road
paignton, devon TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
wood view rd
paignton, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
jessica potter
400 exchange st
buffalo, NY 14204
7168496367
MDR Report Key16372636
Report Number3008933393-2023-00003
Device Sequence Number12449793
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public15060842920029
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Model Number0406-650-205
Device Catalogue Number700000856
Device Lot Number068956
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown